# SDR USAA2011032491202

- Difficulty date: February 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spherical Bearin
- Part number: D5463003800000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CORROSION ON RIGHT PYLON SIGOT SPHERICAL BEARING AT STA 3758, WING RIB 7.  REPLACED RIGHT PYLON SIGOT SPHERICAL BEARING AT STA 3758, WING RIB 7 IAW JOB CARD 26C40054035.
